MAUDE Adverse Event Report: ATRIUM MEDICAL CORP. C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORP. C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31533
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A thorough review of the device history records indicates that this lot of hernia mesh passed all quality inspections and performance inspections.A review of the sterility records indicates that this lot of mesh product was sterilized properly without any cycle deviations during the process of sterilization.Based on the details of the complaint and acceptable lot qualification results atrium medical can find no fault with the product in question.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical's mesh product.Allegedly, plaintiff was implanted with c-qur mesh.Plaintiff allegedly experienced recurrent hernia, excess adhesions of the omentum into the hernia, infection, adverse tissue reaction, inflammation, additional surgery, pain and suffering, emotional trauma.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORP.
40 continental blvd.
merrimack NH 03054
MDR Report Key7028483
Report Number3011175548-2017-00254
Device Sequence Number19067540
Product Code FTL
UDI-Device Identifier00650862315332
UDI-Public00650862315332
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2013
Device Model Number31533
Device Catalogue Number31533
Device Lot Number10706807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;